# SDR C77A20170725002

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 5,684 hours, 3,705 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AND AFT FA FLASHLIGHT BULB INOP. REMOVE AND REPLACE FWD AND AFT FLASHLIGHT BULB IAW CMM 25-60-02 OK FOR SERVICE.
